# SDR UIEA2015071300340

- Difficulty date: July 13, 2015
- Submitted: July 13, 2015
- Operation: Air carrier
- Aircraft: N475MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29252
- Aircraft time: 68,369 hours, 12,390 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SEAT TRACK BROKEN AT STATION 1760, LBL 98.58.  REPAIR THE DAMAGED AREA IAW SRM 53-00-52 REPAIR 6 PAGE 201 FIG 201 REV 74 & EO T2015A53B-1647 REV 1.  JOB COMPLETED & CONDITION CHECKED NORMAL.
